... the series. Her series of three was finished less than two years ago. Should we be concerned? Our daughter also has Postural Orthostatic Tachycardia Syndrome which was diagnosed after receiving the series. We are uncertain whether or not it is the cause though.
Was wondering if your daughter continues to have these problems. My daughter started having problems exactily 2 weeks after receiving Gardisil. Perfectly healthy child until after the Gardisil. She has also been diagnosed with POTS and I have been searching the internet for others, to find any correlation. Thank you.
- Gardasil Information for Consumers
- Gardasil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gardasil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Oct 2009 • 2 answers
Postural Orthostatic Tachycardia Syndrome - I am post mitrol valve repair by 4 years, developed some
Posted 9 Feb 2010 • 1 answer
Posted 16 Feb 2014 • 2 answers
Posted 24 Oct 2014 • 1 answer
Posted 25 Sep 2015 • 3 answers